Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

On levipil. Had auditory hallucination. MRI showed tape worm in brain. Why have I become sentimental? Help

Hello Dr. Keerthi....Im on Levipil 250 mg (AB) & 500 mg (AD) in a day. This is because I once had auditory hallucination kind of a thing and my MRI report said there s a tape worm in the brain. I was admitted to a hospital immediately, treated for the cause and I have been normal since then. Infact, I dont even think I was ill. I never read my body symptoms for me to realize there s a worm in the brain. Latest MRI report says the infection has reduced. I m also a patient of hypothyroidism since early childhood and urinary function is bad, the bladder is hyper sensitive (this treatment is pending). I am off non veg, salads, swimming, driving, watching films, flash lights, loud music and basically anything that can stress my brain. My biggest concern is why am i restricted from drinking alcohol...I was always a moderate drinker, Can I not drink once in a while when I really feel like........?? How is this Levipil going to restrict my lifestyle in some or the other way? These days I m prone to crying very soon, have become extremely sentimental about small issues. Is this an effect of this tablet? Its been 5 months already that m consuming Levipil.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi frnd this is dr. vijay yes levepil is a levocarnitine its completely a good component natural so u can have it ok have a good day
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor